# SDR WX0A2025032132362

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 23,786 hours, 14,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) NRC 7000-0009: DURING OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNIT (EPSU), EPSU 11WL (EMER L) AND 13WL (AFT L) INDICATE BATTERY FAULT / EMERGENCY POWER SUPPLY UNIT (EPSU) , EPSU 11 WL (EMER L) AND 13WL (A.JH' L) BATTERY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-000/400-00I-A.
